# SDR DALA2023051203773

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 88,520 hours, 15,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 FOUND SEAT ROW 50 AB TO 56 AB EMERGENCY LIGHTS INOP ON SVC CK WALK AROUND. CORRECTIVE ACTION: R/R POWER PACK (M738) PER B767-400 AMM 33-51. OPS CK GOOD. OK FOR SVC. (9906556)
